MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE PS FEM RT SZ 8 CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US ATTUNE PS FEM RT SZ 8 CEM; ATTUNE IMPLANT : KNEE FEMORAL
Catalog Number 150410208
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Synovitis (2094); Joint Laxity (4526); Unspecified Musculoskeletal problem (4535)
Date of Event 03/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2017, the patient underwent a right total knee arthroplasty utilizing depuy synthes implants including patella and cement x 1.On (b)(6) 2022, the patient underwent a right knee revision secondary to pain, joint instability and suspected tibial tray loosening.Intraoperatively, scar tissue and synovitis was identified.The tibial tray was loose at the implant to cement interface.There was bone loss noted on the posterior aspect of the femoral condyles.All components were removed and revised to a competitor construct with exception of the patella that remained in situ.(b)(6) 2017 doi.(b)(6) 2022 dor (right knee).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).E3 initial reporter occupation: lawyer.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the device lot number is unknown, therefore a¿device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.

Brand Name
ATTUNE PS FEM RT SZ 8 CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18913220
Report Number1818910-2024-05836
Device Sequence Number6892958
Product Code JWH
UDI-Device Identifier10603295041795
UDI-Public10603295041795
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number150410208
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2024
Supplement Date Received by Manufacturer04/07/2024
Initial Report FDA Received Date03/15/2024
Supplement Report FDA Received Date04/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale